RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 792–796 (Mi mz2645)  

This article is cited in 26 scientific papers (total in 26 papers)

Brief Communications

Exact Constants in Jackson-type Inequalities and Exact Values of Widths

S. B. Vakarchuk

Ukrainian Academy of Customs

DOI: https://doi.org/10.4213/mzm2645

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 735–739

Bibliographic databases:

UDC: 517.5
Received: 08.06.2000
Revised: 21.06.2001

Citation: S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Mat. Zametki, 78:5 (2005), 792–796; Math. Notes, 78:5 (2005), 735–739

Citation in format AMSBIB
\Bibitem{Vak05}
\by S.~B.~Vakarchuk
\paper Exact Constants in Jackson-type Inequalities and Exact Values of Widths
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 792--796
\mathnet{http://mi.mathnet.ru/mz2645}
\crossref{https://doi.org/10.4213/mzm2645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252958}
\zmath{https://zbmath.org/?q=an:05065927}
\elib{http://elibrary.ru/item.asp?id=9173134}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 735--739
\crossref{https://doi.org/10.1007/s11006-005-0176-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28744437023}


Linking options:
  • http://mi.mathnet.ru/eng/mz2645
  • https://doi.org/10.4213/mzm2645
  • http://mi.mathnet.ru/eng/mz/v78/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shabozov M.Sh., Akobirshoev M.O., “On exact values of quasiwidths for some classes of differentiable periodic functions of two variables”, Ukrainian Math. J., 61:6 (2009), 1013–1024  crossref  mathscinet  zmath  isi  scopus  scopus
    2. S. B. Vakarchuk, V. I. Zabutnaya, “A Sharp Inequality of Jackson–Stechkin type in $L_2$ and the Widths of Functional Classes”, Math. Notes, 86:3 (2009), 306–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. Sh. Shabozov, “Widths of Classes of Periodic Differentiable Functions in the Space $L_{2}[0,2\pi]$”, Math. Notes, 87:4 (2010), 575–581  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Shabozov M.Sh., Yusupov G.A., “Inequalities between the best approximations and homogenizations of moduli of continuity in the space $L_2$”, Dokl. Math., 82:3 (2010), 892–895  crossref  zmath  isi  elib  scopus  scopus
    5. Vakarchuk S.B., Doronin V.G., “Best mean square approximations by entire functions of finite degree on a straight line and exact values of mean widths of functional classes”, Ukrainian Math. J., 62:8 (2011), 1199–1212  crossref  mathscinet  isi  scopus  scopus
    6. M. Sh. Shabozov, G. A. Yusupov, “Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths”, Math. Notes, 90:5 (2011), 748–757  mathnet  crossref  crossref  mathscinet  isi
    7. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Siberian Math. J., 52:6 (2011), 1124–1136  mathnet  crossref  mathscinet  isi
    8. S. B. Vakarchuk, V. I. Zabutnaya, “Jackson–Stechkin Type Inequalities for Special Moduli of Continuity and Widths of Function Classes in the Space $L_2$”, Math. Notes, 92:4 (2012), 458–472  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Shabozov M.Sh. Yusupov G.A., “Widths of Certain Classes of Periodic Functions in l-2”, J. Approx. Theory, 164:7 (2012), 869–878  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Shabozov M.Sh., “Exact Jackson-Stechkin-Type Inequalities for 2 Pi-Periodic Functions in (2) and Widths of Some Classes of Functions”, Ukr. Math. J., 63:10 (2012), 1633–1639  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Yusupov G.A., “Tochnye neravenstva tipa dzheksona-stechkina i poperechniki funktsionalnykh klassov v $l_{2}$”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 2, 124–135  elib
    12. Vakarchuk S.B. Zabutnaya V.I., “On the Best Polynomial Approximation in the Space l (2) and Widths of Some Classes of Functions”, Ukr. Math. J., 64:8 (2013), 1168–1176  crossref  mathscinet  zmath  isi  scopus  scopus
    13. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Math. Notes, 94:6 (2013), 930–937  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. M. R. Langarshoev, “Tochnye neravenstva tipa Dzheksona–Stechkina i znacheniya poperechnikov nekotorykh klassov funktsii v prostranstve $L_{2}$”, Model. i analiz inform. sistem, 20:5 (2013), 90–105  mathnet
    15. G. A. Yusupov, “Tochnye znacheniya poperechnikov nekotorykh klassov funktsii iz $L_2$ i minimizatsiya konstant v neravenstvakh tipa Dzheksona–Stechkina”, Model. i analiz inform. sistem, 20:5 (2013), 106–116  mathnet
    16. S. N. Vasil'ev, “Widths of some functional classes in the space $L_2$ on a period”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 202–207  mathnet  crossref  mathscinet  isi  elib
    17. Shabozov M.Sh. Vakarchuk S.B. Zabutnaya V.I., “Sharp Jackson-Stechkin Type Inequalities for Periodic Functions in l-2 and Widths of Function Classes”, Dokl. Math., 88:1 (2013), 478–481  crossref  mathscinet  zmath  isi  scopus  scopus
    18. M. R. Langarshoev, “Sharp inequality of Jackson–Stechkin type and widths of functional classes in the space $L_2$”, Eurasian Math. J., 5:1 (2014), 122–134  mathnet
    19. Yusupov G.A., “Jackson'S-Stechkin's Inequality and the Values of Widths For Some Classes of Functions From $L_2$”, Anal. Math., 40:1 (2014), 69–81  crossref  mathscinet  zmath  isi  scopus  scopus
    20. K. Tukhliev, “O priblizhenii periodicheskikh funktsii v $L_2$ i znacheniyakh poperechnikov nekotorykh klassov funktsii”, Model. i analiz inform. sistem, 22:1 (2015), 127–143  mathnet  mathscinet  elib
    21. S. B. Vakarchuk, “Generalized Smoothness Characteristics in Jackson-Type Inequalities and Widths of Classes of Functions in $L_2$”, Math. Notes, 98:4 (2015), 572–588  mathnet  crossref  crossref  mathscinet  isi  elib
    22. M. Sh. Shabozov, K. Tukhliev, “Neravenstva Dzheksona — Stechkina c obobschennymi modulyami nepreryvnosti i poperechniki nekotorykh klassov funktsii”, Tr. IMM UrO RAN, 21, no. 4, 2015, 292–308  mathnet  mathscinet  elib
    23. S. B. Vakarchuk, V. I. Zabutnaya, “Inequalities between Best Polynomial Approximations and Some Smoothness Characteristics in the Space $L_2$ and Widths of Classes of Functions”, Math. Notes, 99:2 (2016), 222–242  mathnet  crossref  crossref  mathscinet  isi  elib
    24. Shabozov M.Sh. Yusupov G.A. Temurbekova S.D., J. Approx. Theory, 215 (2017), 145–162  crossref  mathscinet  zmath  isi  elib  scopus
    25. M. Sh. Shabozov, M. S. Saidusainov, “Srednekvadraticheskoe priblizhenie funktsii kompleksnogo peremennogo summami Fure po ortogonalnym sistemam”, Tr. IMM UrO RAN, 25, no. 2, 2019, 258–272  mathnet  crossref  elib
    26. M. Sh. Shabozov, A. A. Shabozova, “Nekotorye tochnye neravenstva tipa Dzheksona - Stechkina dlya periodicheskikh differentsiruemykh v smysle Veilya funktsii v $L_2$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 255–264  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:353
    Full text:145
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020